MathSciNet Relay Station
MathSciNet bibliographic data
MR163062 35.14
Freĭdlin, M. I. The Dirichlet problem for an equation with periodic coefficients depending on a small parameter. (Russian) Teor. Verojatnost. i Primenen. 9 1964 133–139.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement